Q and A

Question

I’m on Tribuss, does the dizziness go away?

I am on Tribuss, its been a week. Does the dizziness completely go away or just get milder? Am I going to feel this seasick feeling every night of my life?

Answer

Thanks for getting in touch.

Dizziness is a common side effect when someone first starts Atripla (Tribuss is a generic version of this). It usually goes within a few weeks. If it doesn’t then you may need to change your medication. For more info please see Q 4 here:

http://i-base.info/qa/what-are-the-most-asked-questions

and the following:

http://i-base.info/qa/what-are-the-most-asked-questions

4 comments

  1. Lisa Thorley

    Hi Mandisa.

    Are you new to medication? If you are then the dizziness that some people can feel usually goes within a few weeks. If you aren’t new to medication then there is the possibility that you may need to change the type of meds that you take, or even the time that you take them. What time are you taking your medication?

    There aren’t any boosters for people who are positive.

  2. Mandisa

    I also feel dizziness after taking the medication I’m so stressed I’m writing examz can I use any boosters

  3. Roy Trevelion

    Hi Nonhlanhla, As Lisa says above the dizzyness usually goes within a few weeks. But you can talk to the clinic about changing to other treatment if these symptoms are bad. But it’s recommended that you take Tribuss at bedtime. You can read more info here.

  4. Nonhlanhla

    I started tribuss a month ago now I feel dizzy throughout the day I always feel sick these symptoms weren’t there when I started tribuss what could be the problem

Comment

Your email address will not be published. Required fields are marked *